MathSciNet Relay Station
MathSciNet bibliographic data
MR2320164 30C65 (26B10)
Hencl, Stanislav; Koskela, Pekka; Zhong, Xiao Mappings of finite distortion: reverse inequalities for the Jacobian. J. Geom. Anal. 17 (2007), no. 2, 253–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement